# SDR DALA2014082004720

- Difficulty date: August 18, 2014
- Submitted: August 25, 2014
- Operation: Air carrier
- Aircraft: N968DL
- Make and model: Doug MD-88
- Aircraft serial: 53161
- Aircraft time: 62,486 hours, 45,869 cycles
- System (JASC): 5543 · Rudder, Tab Structure
- Part: Tab
- Condition: Damaged
- Location: Rudder
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PEEL OF PAINT COAT AND DEBONDED T/E ALUMINIUM COMPENSATOR TAB OR RUDDER CONTROL TAB.   RUDDER CONTROL TAB REPAIRED IAW SRM 51-70-1AD PARAGRAPH 23.
